Long-term variability in debris transiting white dwarfs

Aungwerojwit, A. orcid.org/0000-0001-5686-5650, Gänsicke, B.T. orcid.org/0000-0002-2761-3005, Dhillon, V.S. orcid.org/0000-0001-5944-4480 et al. (7 more authors) (2024) Long-term variability in debris transiting white dwarfs. Monthly Notices of the Royal Astronomical Society, 530 (1). pp. 117-128. ISSN 0035-8711

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2024 The author(s). This is an Open Access article distributed under the terms of the Creative Commons Attribution License ( https:// creativecommons.org/ licenses/ by/ 4.0/ ), which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.

Keywords: minor planets; asteroids: general; planets and satellites: physical evolution; planetary systems; white dwarfs
Dates:
  • Published: May 2024
  • Published (online): 9 April 2024
  • Accepted: 7 March 2024
  • Submitted: 19 September 2023
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematical and Physical Sciences
Depositing User: Symplectic Sheffield
Date Deposited: 30 Jan 2025 09:06
Last Modified: 30 Jan 2025 09:06
Status: Published
Publisher: Oxford University Press (OUP)
Refereed: Yes
Identification Number: 10.1093/mnras/stae750
Related URLs:
Open Archives Initiative ID (OAI ID):

Download

Export

Statistics